# SDR 99ZZZX3974

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 104
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Part number: DDMA50S
- Condition: Mismanufactured
- Location: Tailcone
- Component: Collins, 6226290001
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, A TRANSPONDER IDENTS ALL THE TIME.  AVIONICS TECH DETERMINED THERE WAS A SHORT IN CANON PLUG RP738.  WHEN PLUG WAS DISASSEMBLED, HE FOUND THE WIRES AND PINS WERE IMPROPERLY INSTALLED WITH WIRE INSULATION CUT BACK TOO FAR LEAVING BARE WIRES INSIDE THE PLUG.  SOME WIRES WERE TOUCHING EACH OTHER.  A BRIEF LOG SERCH WAS CONDUCTED, BUT NO WORK IN THIS AREA IN THE RECENT PAST WAS DISCOVERED.
